Alert archive / Mississippi / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 263, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 28, 2014, 6:15 PM CDT for Noxubee County, Mississippi. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 28, 2014, 6:15 PM CDT (23:15 UTC)
- Expired
- Jun 28, 2014, 6:45 PM CDT
- In force
- 30 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Noxubee County, MS
The radar
The Columbus AFB radar (KGWX), 93 km from the middle of the area, began a volume at 23:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 11.3 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 25 J/kg
- Mixed-layer CIN
- -288 J/kg
- Mixed-layer LCL
- 1427 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
069
WUUS54 KJAN 282315
SVRJAN
MSC103-290000-
/O.NEW.KJAN.SV.W.0263.140628T2315Z-140629T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
615 PM CDT SAT JUN 28 2014
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NOXUBEE COUNTY IN EAST CENTRAL MISSISSIPPI...
* UNTIL 700 PM CDT
* AT 615 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF PAULETTE...AND MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
PAULETTE AROUND 630 PM CDT.
MACON AROUND 635 PM CDT.
PRAIRIE POINT AROUND 655 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3307 8833 3305 8832 3293 8834 3293 8842
3302 8872 3326 8858 3313 8832 3309 8832
3307 8832
TIME...MOT...LOC 2315Z 208DEG 21KT 3295 8853
HAIL...1.00IN
WIND...60MPH
$$
MRM2 follow-up statements
750
WWUS54 KJAN 282332
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
632 PM CDT SAT JUN 28 2014
MSC103-290000-
/O.CON.KJAN.SV.W.0263.000000T0000Z-140629T0000Z/
NOXUBEE MS-
632 PM CDT SAT JUN 28 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
NOXUBEE COUNTY UNTIL 700 PM CDT...
AT 632 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PAULETTE...AND
MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
PRAIRIE POINT AROUND 655 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3307 8833 3305 8832 3296 8833 3297 8840
3305 8870 3326 8858 3313 8832 3307 8832
TIME...MOT...LOC 2332Z 208DEG 21KT 3304 8847
HAIL...1.00IN
WIND...60MPH
$$
MRM234
WWUS54 KJAN 282345
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
645 PM CDT SAT JUN 28 2014
MSC103-282356-
/O.CAN.KJAN.SV.W.0263.000000T0000Z-140629T0000Z/
NOXUBEE MS-
645 PM CDT SAT JUN 28 2014
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL NOXUBEE COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 3307 8833 3305 8832 3296 8833 3297 8840
3305 8870 3326 8858 3313 8832 3307 8832
TIME...MOT...LOC 2346Z 208DEG 21KT 3311 8842
$$
MRMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 4:30 PM CDT, 1 hour 45 minutes earlier.
Area forecast discussion, Jun 28, 4:30 PM CDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 430 PM CDT SAT JUN 28 2014 .DISCUSSION... REMAINDER OF THE AFTERNOON INTO THE EARLY EVENING... SCATTERED THUNDERSTORM ACTIVITY THAT HAS DEVELOPED OVER CENTRAL MS THIS AFTERNOON IS MOSTLY DISORGANIZED AND NON-SEVERE THUS FAR...BUT THERE ARE SEVERAL OUTFLOW BOUNDARIES TO HELP FOCUS AND INTENSIFY STORMS. TROUGHING OVER THE ARKLATEX IS ENHANCING THE SOUTHWESTERLY FLOW (0-6KM SHEAR UP TO 30KTS)...AND THIS IN COMBINATION WITH THE OUTFLOW IS INCREASING STORM MOTION AND COVERAGE. FAIRLY STEEP MID LEVEL LAPSE RATES (VERTICAL TOTALS ~28) ABOVE A TYPICAL HOT AND HUMID SUMMERTIME BOUNDARY LAYER IS YIELDING MIXED LAYER CAPE EXCEEDING 3000 J/KG OVER WESTERN AND SOUTHERN PORTIONS OF THE ARKLAMISS. THE COMBINATION OF A VERY UNSTABLE AIRMASS AND UNUSUAL LATE JUNE WIND SHEAR IS SUPPORTING AN ENVIRONMENT FAVORABLE FOR ADDITIONAL SEVERE STORM DEVELOPMENT...MAINLY OVER THE WESTERN TWO THIRDS OF THE AREA. THE STORMS THAT WERE EXPECTED TO ORGANIZE OVER SOUTHWEST LA HAVE DONE SO...BUT THE TRAJECTORY OF THE LINE OF STORMS HAS BEEN MORE NORTHERLY THAN EXPECTED...AND IT LOOKS LIKE THE COMPLEX WILL STAY MAINLY WEST OF THE MS RIVER...AFFECTING NE LA INTO SE AR. WITH ALL OF THIS IN MIND AND GIVEN THE CURRENT SCENARIO AND TRENDS... WE HAVE KEPT THE MENTION OF SEVERE STORMS GOING IN THE HAZARD PRODUCTS/ GRAPHICS. TONIGHT THROUGH SUNDAY NIGHT...EXPECT STORMS TO DISSIPATE OR MOVE OUT OF THE AREA SHORTLY AFTER SUNSET WITH MAINLY QUIET WEATHER EXPECTED OVERNIGHT. IT LOOKS LESS LIKELY THAT STORMS DEVELOPING OVER THE OZARK REGION IN ASSOCIATION WITH THE UPSTREAM SHORTWAVE TROUGH WILL REACH NORTHWEST PORTIONS OF THE FORECAST AREA LATE TONIGHT AND HAVE DELAYED AND LOWERED POPS SOME. HOWEVER...NOT MUCH HAS CHANGED FOR SUNDAY WITH DAYTIME HEATING EXPECTED TO LEAD TO MORE STORMS... PARTICULARLY BY LATE MORNING/AFTERNOON. WHILE CAPE IS FORECAST TO EXCEED 3000 J/KG...LOW TO MID LEVEL FLOW WILL BE WEAKER WITH THE SUBTROPICAL RIDGE BUILDING OVER THE FORECAST AREA...SO THE RISK FOR ORGANIZED SEVERE STORMS IS LESS. A FEW SEVERE MICROBURSTS ARE STILL A POSSIBILITY DUE TO THE STRONG INSTABILITY. HEAT STRESS SHOULD BE ON THE INCREASE SUNDAY GIVEN GREATER RIDGE INFLUENCE --- AND HEAT INDEX VALUES ARE EXPECTED TO REACH THE 100-104 RANGE...MAINLY OVER THE WESTERN HALF OF THE ARKLAMISS. AS WE GO INTO SUNDAY EVENING... DISSIPATING STORMS AND MUGGY CONDITIONS CAN BE EXPECTED. /EC/ MONDAY THROUGH NEXT WORK WEEK... LONG-AWAITED DEEP HIGH PRESSURE MOVING OVER THE REGION MONDAY FINALLY LOOKS TO SHUT DOWN SIGNIFICANT PRECIP CHANCES FOR THE START OF NEXT WORK WEEK. SUPPRESSION FROM ANTICYCLONE ALOFT PROBABLY WILL NOT BE ENOUGH TO KEEP A VERY ISOLATED SHOWER OR TWO FROM POPPING UP MONDAY AND TUESDAY...BUT CHANCES OF GETTING WET STILL DEEMED LOW ENOUGH TO KEEP OUT OF THE OFFICIAL FORECAST. OWING LARGELY TO A MUCH GREATER AMOUNT OF SUNSHINE TEMPERATURES WILL SHOOT UP WITH HIGHS MAINLY IN THE 93 TO 96 DEGREE RANGE ANTICIPATED MONDAY AND TUESDAY. EVAPOTRANSPIRATION WILL HELP KEEP MOISTURE FROM MIXING OUT IN THE AFTERNOON AND WILL ALLOW PEAK HEAT INDEX VALUES TO PEAK AT OR A LITTLE ABOVE THE CENTURY MARK IN MANY AREAS ON BOTH DAYS. CURRENT EXPECTATIONS ARE FOR THIS HOT STRETCH TO FALL COMFORTABLY SHORT OF HEAT ADVISORY CRITERIA SO WILL LEAVE MENTION OUT OF HWO FOR NOW. PRECIP CHANCES WILL COME BACK FROM THE NORTH ON WEDNESDAY AS THE HIGH PRESSURE RIDGE COMING OUT OF TX FLATTENS IN RESPONSE TO AN INCOMING AND NON-TRIVIAL COOL FRONT. THERE IS DEFINITELY SOME UNCERTAINTY ABOUT HOW QUICKLY THIS RIDGE WILL RELENT TO FRONTAL INCURSION INTO THE LOWER MS VALLEY...BUT MODEL CONSENSUS SEEMS TO HAVE SPED UP WITH THIS EVOLUTION ALTHOUGH I MAINLY SIDED WITH LEAST AGGRESSIVE EURO IN THIS REGARD. IF THE EURO IS CORRECT AND THUNDERSTORM CHANCES ARE MOSTLY LIMITED TO NORTHERN ZONES LATER IN THE AFTERNOON WEDNESDAY THEN HUMP DAY COULD PROVE TO BE THE HOTTEST DAY OF THE HOT STRETCH AND IN ANTICIPATION OF THIS MORE LIKELY SCENARIO I BUMPED UP MEX HIGHS. OF COURSE IN THE HOT ENVIRONMENT IN NORTHERN ZONES WEDNESDAY AFTERNOON INSTABILITY SHOULD BE HIGH AND THE POTENTIAL FOR POTENT CONVECTION WILL HAVE TO BE MONITORED AS WE GO FORWARD IN THE FORECAST PROCESS. THURSDAY AND FRIDAY MODEL CONSENSUS SUGGESTS THE INCOMING SAGGING FRONTAL ZONE TO PROBABLY STALL IN THE MIDST OF OUR REGION AFTER INFILTRATING IN BACKDOOR FASHION. RIDGING ALOFT WILL BE WEAKENED...BUT MODELS SUGGESTS NOT ENOUGH TO RELENT TO A PERTURBED NORTHWEST FLOW PATTERN. THUS...EXPECT IN THE VICINITY OF THE BOUNDARY FOR ISOLATED TO SCATTERED MAINLY AFTERNOON SHOWERS AND STORMS WITH OTHERWISE SULTRY CONDITIONS...ALTHOUGH PROBABLY SLIGHTLY LESSER HEAT THAN THE MID-WEEK PEAK. /BB/ && .AVIATION...VFR CONDITIONS ARE MOSTLY PREVAILING ACROSS THE REGION OUTSIDE OF THUNDERSTORMS. HOWEVER...AFTERNOON STORMS ARE AGAIN SCATTERED ACROSS THE REGION AND BRINGING BRIEF MVFR TO IFR CONDITIONS TO AFFECTED TAF SITES WITH BRIEF LOWERED CEILINGS AND VIS ALONG WITH WINDS AROUND 10-15KTS GUSTING TO 30KTS. ACTIVITY WILL DISSIPATE THIS EVENING. SOUTHERLY WINDS WILL PREVAIL 5-10KTS OUTSIDE OF STORMS. /28/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 72 92 74 94 / 34 30 4 7 MERIDIAN 72 92 72 95 / 35 34 4 9 VICKSBURG 74 91 73 94 / 30 24 3 7 HATTIESBURG 73 92 74 95 / 32 20 4 14 NATCHEZ 74 90 73 93 / 40 17 4 12 GREENVILLE 74 92 74 93 / 43 33 5 7 GREENWOOD 73 91 73 95 / 47 44 6 8 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && EC/28/BB/
Hazardous weather outlook, Jun 28, 5:30 PM CDT, 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 530 PM CDT SAT JUN 28 2014 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 292230- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 530 PM CDT SAT JUN 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND SUNDAY SEVERE THUNDERSTORMS RISK...LIMITED TIMING...TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS THE AREA LATE THIS AFTERNOON INTO THE EARLY EVENING. SOME STORMS COULD BE SEVERE AND CAPABLE OF PRODUCING DAMAGING WIND GUSTS UP TO 60 MPH. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT. EC && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. HIGH...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Local storm report, Jun 28, 5:17 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
517 PM CDT SAT JUN 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND GST ENTERPRISE 32.17N 88.81W
06/28/2014 E45 MPH CLARKE MS EMERGENCY MNGR
REPORT OF A TREE DOWN IN ENTERPRISE.
&&
DCOXSpecial weather statement, Jun 28, 5:18 PM CDT, 57 minutes before
MSZ018-282305-
BOLIVAR MS-
518 PM CDT SAT JUN 28 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
518 PM CDT SAT JUN 28 2014
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 5 MILES WEST OF SHELBY
TO 9 MILES SOUTHWEST OF MOUND BAYOU AT 518 PM CDT...MOVING NORTHEAST
AT 20 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS. HEAVY RAIN MAY REDUCE VISIBILITIES
AND CAUSE PONDING OF WATER ON ROADWAYS.
PEOPLE IN NORTHEASTERN BOLIVAR COUNTY SHOULD MONITOR THESE STORMS
CLOSELY.
LAT...LON 3412 9083 3412 9066 3383 9066 3373 9086
3393 9093
TIME...MOT...LOC 2218Z 206DEG 16KT 3393 9085 3380 9086Special weather statement, Jun 28, 5:25 PM CDT, 50 minutes before
MSZ030-031-033-282310-
OKTIBBEHA MS-LOWNDES MS-CLAY MS-
525 PM CDT SAT JUN 28 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
525 PM CDT SAT JUN 28 2014
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 9 MILES WEST OF
STARKVILLE TO 3 MILES NORTHEAST OF BENT OAK AT 525 PM CDT...MOVING
NORTHEAST AT 20 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS. HEAVY RAIN MAY CAUSE PONDING OF
WATER ON ROADWAYS AND REDUCE VISIBILITIES.
PEOPLE IN CLAY...LOWNDES AND NORTHERN OKTIBBEHA COUNTIES SHOULD
MONITOR THESE STORMS CLOSELY.
LAT...LON 3338 8830 3341 8906 3373 8882 3373 8871
3368 8871 3369 8850 3367 8849 3368 8841
3370 8840 3369 8837 3374 8833 3374 8826
TIME...MOT...LOC 2225Z 218DEG 18KT 3346 8897 3347 8849Special weather statement, Jun 28, 5:26 PM CDT, 49 minutes before
ARZ074-075-282255-
ASHLEY AR-CHICOT AR-
526 PM CDT SAT JUN 28 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
526 PM CDT SAT JUN 28 2014
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 6 MILES NORTH OF SNYDER
TO 4 MILES SOUTHWEST OF WILMOT AT 526 PM CDT...MOVING EAST AT 25 MPH.
VERY HEAVY RAIN IS ALSO POSSIBLE WITH THESE STORMS.
PEOPLE IN WESTERN CHICOT AND EASTERN ASHLEY COUNTIES SHOULD MONITOR
THESE STORMS CLOSELY.
LAT...LON 3340 9170 3339 9147 3351 9146 3353 9145
3352 9125 3300 9122 3301 9167 3339 9171
TIME...MOT...LOC 2226Z 269DEG 20KT 3338 9164 3302 9160
MRMSpecial weather statement, Jun 28, 5:36 PM CDT, 39 minutes before
LAZ024-282320-
CATAHOULA LA-
536 PM CDT SAT JUN 28 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
536 PM CDT SAT JUN 28 2014
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED OVER MANIFEST AT 535 PM CDT...MOVING NORTHEAST AT 20 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM. HEAVY RAIN WILL CAUSE PONDING OF
WATER ON ROADWAYS AND MAY REDUCE VISIBILITIES.
PEOPLE IN NORTHWESTERN CATAHOULA PARISH SHOULD MONITOR THIS STORM
CLOSELY.
LAT...LON 3186 9202 3193 9198 3193 9192 3198 9189
3194 9183 3192 9182 3191 9180 3190 9181
3188 9178 3187 9178 3189 9171 3197 9164
3161 9193 3165 9202
TIME...MOT...LOC 2235Z 211DEG 19KT 3173 9197Special weather statement, Jun 28, 5:49 PM CDT, 26 minutes before
MSZ029-030-032-033-282335- WEBSTER MS-OKTIBBEHA MS-CLAY MS-CHOCTAW MS- 549 PM CDT SAT JUN 28 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 549 PM CDT SAT JUN 28 2014 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 4 MILES EAST OF REFORM AT 549 PM CDT...MOVING NORTH AT 25 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. HEAVY RAIN MAY CAUSE PONDING OF WATER ON ROADWAYS AND REDUCE VISIBILITIES. PEOPLE IN NORTHEASTERN CHOCTAW...SOUTHWESTERN CLAY...WESTERN OKTIBBEHA AND EAST CENTRAL WEBSTER COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3365 8907 3360 8886 3332 8902 3340 8925 TIME...MOT...LOC 2249Z 197DEG 20KT 3341 8909
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 7:03 PM CDT | Special Weather Statement | JAN | Forrest | 32 min |
| Jun 27, 7:36 PM CDT | Special Weather Statement | JAN | Jones | 29 min |
| Jun 28, 1:49 PM CDT | Special Weather Statement | JAN | Lamar | 41 min |
| Jun 28, 1:50 PM CDT | Special Weather Statement | JAN | Jefferson Davis, Lawrence | 45 min |
| Jun 28, 2:10 PM CDT | Special Weather Statement | JAN | Lamar, Marion | 30 min |
| Jun 28, 2:26 PM CDT | Special Weather Statement | JAN | Rankin | 44 min |
| Jun 28, 2:31 PM CDT | Special Weather Statement | JAN | Simpson | 44 min |
| Jun 28, 2:35 PM CDT | Special Weather Statement | JAN | Franklin | 45 min |
| Jun 28, 2:43 PM CDT | Special Weather Statement | JAN | Covington | 47 min |
| Jun 28, 2:47 PM CDT | Severe Thunderstorm Warning | JAN | Jones | 43 min |
| Jun 28, 2:56 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Franklin, Jefferson | 35 min |
| Jun 28, 3:09 PM CDT | Special Weather Statement | JAN | Warren | 31 min |
| Jun 28, 3:15 PM CDT | Special Weather Statement | JAN | Covington | 45 min |
| Jun 28, 3:19 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Smith | 41 min |
| Jun 28, 3:28 PM CDT | Special Weather Statement | JAN | Leake | 62 min |
| Jun 28, 3:33 PM CDT | Special Weather Statement | JAN | Lincoln | 32 min |
| Jun 28, 3:35 PM CDT | Special Weather Statement | JAN | Holmes | 40 min |
| Jun 28, 3:46 PM CDT | Special Weather Statement | JAN | Webster | 29 min |
| Jun 28, 3:47 PM CDT | Special Weather Statement | JAN | Madison | 38 min |
| Jun 28, 3:56 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Holmes, Leake, Madison | 30 min |
| Jun 28, 4:12 PM CDT | Special Weather Statement | JAN | Jasper | 43 min |
| Jun 28, 4:15 PM CDT | Special Weather Statement | JAN | Clay | 30 min |
| Jun 28, 4:30 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Newton | 25 min |
| Jun 28, 4:39 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Lincoln | 17 min |
| Jun 28, 4:51 PM CDT | Special Weather Statement | JAN | Oktibbeha | 29 min |
| Jun 28, 5:03 PM CDT | Special Weather Statement | JAN | Newton | 32 min |
| Jun 28, 5:08 PM CDT | Special Weather Statement | JAN | Sunflower | 47 min |
| Jun 28, 5:18 PM CDT | Special Weather Statement | JAN | Bolivar | 47 min |
| Jun 28, 5:20 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale, Newton | 40 min |
| Jun 28, 5:25 PM CDT | Special Weather Statement | JAN | Clay, Lowndes, Oktibbeha | 45 min |
| Jun 28, 5:42 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Oktibbeha | 48 min |
| Jun 28, 5:47 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Noxubee | 43 min |
| Jun 28, 5:49 PM CDT | Special Weather Statement | JAN | Oktibbeha | 46 min |
| Jun 28, 6:29 PM CDT | Special Weather Statement | JAN | Clay | 31 min |
| Jun 28, 6:40 PM CDT | Special Weather Statement | JAN | Claiborne | 45 min |
| Jun 28, 6:57 PM CDT | Special Weather Statement | JAN | Sunflower | 28 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.